I need serious help (sexual dysfunction, constipation, extreme discomfort)
For over a year now, my life has been a living hell. One night out of nowhere this happened. Me and my girl were about to have sex and while i just got erect (before penetrating), i felt this really bad,awkward,horrible feeling right around my prostate/rectal area behind my testicles (and to this day that feeling is still there). I tried ejaculating but when i did the semen came out somewhat painful and very awkwardly. Ever since then i could not even get an erection. Now whatever this miserable thing is, its causing me a lot more than sexual dysfunction. I started to become constipated. SEVERLY. it got so bad that i went days without eating, and almost a month without a bowel movement. i even had to go to the ER because it was hard to breathe. After that i started living off of laxatives (powder miralax). It seems that my stools werent hard or anything, rather something physically obstructing the rectal muscles or nerves or something, which is making it very difficult to have bowel movements. This has literally ruined my life. I no longer hang out with my friends or go out and do things anymore bc im in so much discomfort. its hard to focus at work and be productive like i could. And this is where it gets even better (sarcasm): Ive been to over 20 different doctors, ive had my prostate checked 4 times, testicular ultrasound,almost every bloodtest u can think of, urine samples for various reasons, abdominal/pelvic xrays, ct scan, MRI, colonoscopy,endoscopy, i even tried nerve block injection procedures at my lower tailbone,... and i might even be forgetting something. Everything came back normal. (they did find ulcers in my stomach for the colonoscopy but that is not where the discomfort is at)This is more than just pain. Its pain that also causing lifestyle problems (sexual dysfunction,constipation,agony,etc...) If i had to guess, i would say that it feels like some sort of muscle/tissue,etc is awkwardly stretched or interfereing with my reproductive organs and colon/rectum. But thats just my guess. This definatley feels like something that will require surgery to repair,if its even repairable :( There is no way any kind of medicine or pill will fix this. If anybody has any idea what could possibly be causing all this, please respond. i will definatly appreciate it. im sorry this is kind of long, but i need to get everything out. I also developed scabies about the exact same time this started. i dont know if that has anything to do with it or its just coincidence, but im just throwing that out too. thank you so much
Hi, I just read your topic, and i think you just might be suffering PNE (pudendal nerve entrapment). Just e few doctors have heared of PNE. Just Google PNE, and see if it fits your problems. I have also opened a topic on this Forum about PNE and my experiences. Pudendal nerve can not be seen on a MRI, or you need to do a MRN (MR Neurography). The MRN can only be done at the MR center of Dr. Aaron Filler in the US. If you have PNE, then you need to take action now, it will only get worse. Succes !!!
my husband just had surgery on his elbow and the doctors gave him narcotics for a pain reliever. is it because he is constipated or is is because of the pills that make it to where he cant get an erection?
The symptomps seem to be too comleicated. Any body suffering from such symptoms should approach super speciality hospital who do research work as well.yes, it is unfortunate to have such a comlicated and untreatable issues.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.